Open Access
Journal of Orthoptera Research
Journal of Orthoptera Research, published by the Orthopterists Society, contains work on the insect Order Orthoptera (and relatives Blattodea, Mantodea, Phasmodea, and Grylloblatodea). The journal features research on a variety of topics, include Orthoptera behavior, cytology, and ecology.
Scope

    The Journal of Orthoptera Research ( JOR) is the open access, peer-reviewed journal of the Orthopterists’ Society.   JOR publishes work on the insect order Orthoptera and its allies, Blattodea, Mantodea, Phasmatodea, Grylloblattodea, Mantophasmatodea and Dermaptera. Its goal is the dissemination of ideas and insights arising from the study of these insects. Papers published cover a range of biological and evolutionary studies of these insects including their diversity, phylogeny, conservation, and the control and management of pest species. Acceptable studies fall within the disciplines of cytology, biological control, morphology, physiology, parasitology, endocrinology, behavior, ecology, systematics, biogeography and taxonomy.

    The journal encourages comprehensive and synthetic papers and those utilizing modern techniques. Case studies of interesting phenomena are also appropriate, as long as they are contextualized in terms of their significance to orthopterology and entomology in general. Alongside original research, JOR also publishes review articles, short communications, and articles focusing on policy and management of Orthoptera. Two issues are published biannually, and members of the Orthopterists’ Society publish free (excluding color signature fees for images to be printed in color).

    The journal is published online (standard) and as a print version (for subscribers).

    The Journal of Orthoptera Research is available in BioOne Complete through the 2016 volume. Current content is available through Pensoft.

Details

Print ISSN: 1082-6467

Online ISSN: 1937-2426

Current: Dec 2016 : Volume 25 Issue 2

Frequency: Biannual

Back to Top